# SDR SWAA052637

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 45,020 hours, 39,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1432
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING OTBD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
